Knots In Legs And Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineCombivir + viramune would be an unusual cause of neuropathy. You might want to get an opinion from an HIV experienced neurologist on that. Usually the d drugs (D4T, ddI, ddC) are most linked to neuropathy. Protease inhibitors are rarely linked to... Read more »
University of Minnesota, School of MedicineYou don't mention which HIV meds you are taking. Peripheral neuropathy is still seen in the HAART era and can be frustating to diagnose and treat. It sounds like you care has been very good so unlikely that I would be able to add much without... Read more »
University of Minnesota, School of MedicineIn my experience yes--some of the blood vessels in the legs/feet seem to also be involved in the neuropathic process (there are small nerves that supply the blood vessels) which can lead to more bruising/blistering/discoloration and poor healing in... Read more »
University of Minnesota, School of MedicineYou need to review your past treatment history and resistance status with your HIV specialist to see what options are available. Continued use of Videx would likely contribute to progressive neuropathy . An evaluation for other potential factors... Read more »
Connect With Others
Posted by AnonymousI had very painful neuropathy in my legs and my feet burned like I was walking on hot coals. I stopped taking the D4T and I read about a natural amino acid called Acetyl-L Carnitine (1,000mg per day) and to my surprise it worked right away. I... Read more »
Posted by Anonymous, 2 RepliesAnyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.
Read more »
Posted by ScotCharles, 1 ReplyI have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. ... Read more »
Posted by Anonymous, 2 RepliesThis is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive:
Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion?
If so . . . for what period of... Read more »
Guides for People With HIV